# SDR RAIA950502

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Req'D Service
- Location: Cockpit
- Part time: 9,186 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - LEFT FLIGHT OFFICERS BRAKE PEDAL MUSHY, GAUGE SHOWS PRESSURE BUT FEEL MUSHY.  MAINTENANCE SERVICED LEFT BRAKE PEDAL FLIGHT OFFICERS SIDE MASTER CYLINDER.  TAXI CHECK REVEALED NORMAL, NO LEAKS NOTED.  (W)
